# SDR UPS403950

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CK, MAINT FOUND AT WING NR 2, 6 CRACKS AT THE FRONT SPAR WEB, BETWEEN THE INBD AND OUTBD UPPER LINK FITTING.  REPAIRED IAW EO B747-5400-6500A.
